# SDR BAQA088852

- Difficulty date: August 26, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N777GS
- Make and model: Beech 100BEECH
- Aircraft serial: B241
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: 5102CW28
- Part serial: NONE
- Condition: Mismanufactured
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POST LIGHTS HAVE FACTORY DEFECT.  WILL SHORT OUT IF CHANGING LIGHT BULB.  WE HAD TALKED TO NICK FISCHER.
